# SDR SWIA2020042350240

- Difficulty date: March 26, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP CENTER VANE CAP NEEDS REPLACED DUE TO OUT OF LIMITS WEAR.   (C-CHECK) RO 4/21/2020   LOCATED AND DRILLED NEW CENTER VANE CAP REF CRJ 200 SRM AND INSTALLED THE CENTER CAP REF DRAWING AND CRJ 200 SRM, SKY CARD COMPLETED.
